Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The cyclotomic numbers of order eighteen with applications to difference sets


Authors: L. D. Baumert and H. Fredricksen
Journal: Math. Comp. 21 (1967), 204-219
MSC: Primary 10.55; Secondary 05.00
MathSciNet review: 0223322
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.55, 05.00

Retrieve articles in all journals with MSC: 10.55, 05.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0223322-5
Article copyright: © Copyright 1967 American Mathematical Society